Electron. J. Diff. Equ., Vol. 2016 (2016), No. 162, pp. 1-50.

Family of quadratic differential systems with invariant hyperbolas: a complete classification in the space R^12

Regilene D. S. Oliveira, Alex C. Rezende, Nicolae Vulpe

In this article we consider the class QS of all non-degenerate quadratic systems. A quadratic polynomial differential system can be identified with a single point of R^{12} through its coefficients. In this paper using the algebraic invariant theory we provided necessary and sufficient conditions for a system in QS to have at least one invariant hyperbola in terms of its coefficients. We also considered the number and multiplicity of such hyperbolas. We give here the global bifurcation diagram of the class QS of systems with invariant hyperbolas. The bifurcation diagram is done in the 12-dimensional space of parameters and it is expressed in terms of polynomial invariants. The results can therefore be applied for any family of quadratic systems in this class, given in any normal form.

Submitted February 5, 2015. Published June 27, 2016.
Math Subject Classifications: 34C23, 34A34.
Key Words: Quadratic differential systems; invariant hyperbola; affine invariant polynomials; group action.

Show me the PDF file (736 KB), TEX file for this article.

Regilene D. S. Oliveira
Instituto de Ciências Matemáticas e de Computação
Universidade de São Paulo, Brazil
email: regilene@icmc.usp.br
Alex C. Rezende
Instituto de Ciências Matemáticas e de Computação,
Universidade de São Paulo, Brazil
email: alexcrezende@gmail.com
Nicolae Vulpe
Institute of Mathematics and Computer Science
Academy of Sciences of Moldova, Moldova
email: nvulpe@gmail.com

Return to the EJDE web page